Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Blood pressure variations, constant dizziness, headache. Taking carvedilol, norvasc, co q 10. Suggestions?

Hello My name is Rakesh, i'm 27 years old and living with blood pressure since 23. i'm currently taking carvedilol 25 mg a day and norvasc 5 mg a day. my pressure in the morning was 132/80. but i constantly feel dizzy, and when i work out i felt dizzy and i had headache yesterday. does this blood pressure cause head ache and dizziness. my pressure varries through out the day. on April 22 it was 151/95. My doctor prescribed me CO Q 10 i took 50 mg of that and i felt dizzy and when i checked my pressure the reading was 151/91. does CO Q 10 reacts with any of my medicine. Any help full suggestion would be great.
Asked On : Sun, 28 Apr 2013
Answers:  2 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist, Interventional 's  Response
Hi Rakesh,

Co Q 10 cannot expalin your symptoms. Your description of symptoms also doesnt put high blood pressure as the frontrunner cause. I suggest you consult a neurologist to exclude forms of vascular headaches. Also remember that like hypertension causes headaches it also happens in reverse.

Answered: Sun, 5 May 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

This level of pressure is not high enough to cause headache or giddiness..
Coenzyme could not account for it...
You have not stated your personal habits, family history or co-morbidities
You need physical examination and investigation...EKG / HOLTER (24 to 48 hour ambulatory monitoring) / ECHOcardiogram / TMT (Treadmill exercise ECG) / MRI / LABORATORY work-up – may all be necessary for further assessment and assistance.
The treating doctor may suggest them depending on need, based on his assessment of the situation.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor